# SDR AALA200810064

- Difficulty date: October 1, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED BETWEEN LONGERON 1 AND 2 RIGHT AFT SIDE OF FRAME.  REPAIRED PER ESO 80559 DATED 10/1/08.
